# SDR SRAA69605

- Difficulty date: June 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741SJ
- Make and model: Boeing 747246F
- Aircraft serial: 22063
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Vsi
- Part number: 5L29392A
- Condition: Leaks
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, J

## Discrepancy

DURING CLIMB-OUT OF JFK, FOUND CAPTAIN AND FIRST OFFICERS AIRSPEED INDICATORS AND ALTIMETERS IN DISAGREEMENT, DUMPED FUEL AND ACCOMPLISHED AIR TURN BACK TO JFK.  AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND CAPTAINS VSI LEAKING, AND FIRST OFFICERS PITOT TUBE ALSO LEAKING, REPLACED BOTH UNITS.  SYSTEM OPS CHECKED GOOD PER MM CH 34-11-00.  (M)
